Alert archive / Oklahoma / Red Flag Warnings in 2015
Red Flag Warning 8, NWS Tulsa, OK
NWS Tulsa, OK issued this red flag warning at Nov 14, 2015, 12:39 PM CST for 6 counties in Oklahoma. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 14, 2015, 12:39 PM CST (18:39 UTC)
- Expired
- Nov 14, 2015, 6:00 PM CST
- In force
- 5 hr
- Issued by
- NWS Tulsa, OK
Counties Creek County, OK, Nowata County, OK, Pawnee County, OK, Rogers County, OK, Tulsa County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 47 km from the middle of the area, began a volume at 18:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 6.7 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2686 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 35 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
432 WWUS84 KTSA 141839 RFWTSA URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 1239 PM CST SAT NOV 14 2015 OKZ054>056-059-060-064-150000- /O.NEW.KTSA.FW.W.0008.151114T1839Z-151115T0000Z/ OSAGE-WASHINGTON OK-NOWATA-PAWNEE-TULSA-CREEK- 1239 PM CST SAT NOV 14 2015 ...RED FLAG WARNING IN EFFECT UNTIL 6 PM CST THIS EVENING FOR VERY DRY AND WINDY CONDITIONS FOR PORTIONS OF NORTHEAST OKLAHOMA... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 6 PM CST THIS EVENING. * AFFECTED AREA...IN OKLAHOMA...OSAGE...WASHINGTON...NOWATA... PAWNEE...TULSA...AND CREEK COUNTIES. * WIND...SOUTH WINDS 15 TO 20 MPH WITH GUSTS TO 30 MPH. * HUMIDITY...20 TO 25 PERCENT THROUGH LATE AFTERNOON. * TEMPERATURE...UPPER 60S TO AROUND 70 FOR HIGH TEMPERATURES. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A RED FLAG WARNING MEANS THAT A DANGEROUS COMBINATION OF WEATHER CONDITIONS AND DRY VEGETATION IS EXPECTED WITHIN 24 HOURS...FAVORING RAPID GROWTH AND SPREAD OF ANY WILDFIRES. THE PRIMARY WEATHER FACTORS INCLUDE STRONGER WINDS...LOWER HUMIDITIES...AND WARMER TEMPERATURES. && $$
1 follow-up statement
092 WWUS84 KTSA 142020 RFWTSA URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 220 PM CST SAT NOV 14 2015 ...CRITICAL FIRE WEATHER CONDITIONS ACROSS PARTS OF NE OK THIS AFTERNOON... .STRONG SOUTH WINDS COMBINED WITH DRY AIR IN PLACE ARE YIELDING CONDITIONS CONDUCIVE TO THE RAPID SPREAD OF WILDFIRES...SHOULD A FIRE GET STARTED. CONDITIONS WILL IMPROVE BY SUNSET THIS EVENING. OKZ061-150000- /O.EXA.KTSA.FW.W.0008.000000T0000Z-151115T0000Z/ ROGERS- 220 PM CST SAT NOV 14 2015 ...RED FLAG WARNING IN EFFECT UNTIL 6 PM CST THIS EVENING FOR VERY DRY AND WINDY CONDITIONS FOR PORTIONS OF NORTHEAST OKLAHOMA... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 6 PM CST THIS EVENING. * AFFECTED AREA...IN OKLAHOMA...ROGERS COUNTY. * WIND...SOUTH WINDS 15 TO 20 MPH WITH GUSTS TO 30 MPH. * HUMIDITY...20 TO 25 PERCENT THROUGH LATE AFTERNOON. * TEMPERATURE...UPPER 60S TO AROUND 70 FOR HIGH TEMPERATURES. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A RED FLAG WARNING MEANS THAT A DANGEROUS COMBINATION OF WEATHER CONDITIONS AND DRY VEGETATION IS EXPECTED WITHIN24 HOURS...FAVORING RAPID GROWTH AND SPREAD OF ANY WILDFIRES. THE PRIMARY WEATHER FACTORS INCLUDE STRONGER WINDS...LOWER HUMIDITIES...AND WARMER TEMPERATURES. && $$ OKZ054>056-059-060-064-150000- /O.CON.KTSA.FW.W.0008.000000T0000Z-151115T0000Z/ OSAGE-WASHINGTON OK-NOWATA-PAWNEE-TULSA-CREEK- 220 PM CST SAT NOV 14 2015 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING FOR VERY DRY AND WINDY CONDITIONS FOR PORTIONS OF NORTHEAST OKLAHOMA... * AFFECTED AREA...IN OKLAHOMA...OSAGE...WASHINGTON...NOWATA... PAWNEE...TULSA...AND CREEK COUNTIES. * WIND...SOUTH WINDS 15 TO 20 MPH WITH GUSTS TO 30 MPH. * HUMIDITY...20 TO 25 PERCENT THROUGH LATE AFTERNOON. * TEMPERATURE...UPPER 60S TO AROUND 70 FOR HIGH TEMPERATURES. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A RED FLAG WARNING MEANS THAT A DANGEROUS COMBINATION OF WEATHER CONDITIONS AND DRY VEGETATION IS EXPECTED WITHIN24 HOURS...FAVORING RAPID GROWTH AND SPREAD OF ANY WILDFIRES. THE PRIMARY WEATHER FACTORS INCLUDE STRONGER WINDS...LOWER HUMIDITIES...AND WARMER TEMPERATURES. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this red flag warning went out at Nov 14, 11:34 AM CST, 1 hour 5 minutes earlier.
Area forecast discussion, Nov 14, 11:34 AM CST, 1 hour 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE Tulsa OK 1134 AM CST SAT NOV 14 2015 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG. VFR conditions will prevail through much if not all of the forecast period. Ceilings will lower late tonight through Sun morning with scattered showers possible across Eastern OK...however ceilings are expected to remain above aviation impact levels. && .PREV DISCUSSION... /ISSUED 1058 AM CST SAT NOV 14 2015/ ..UPDATE... DISCUSSION... Updated forecast to increase high temps a few degrees across NE OK and increase wind gusts in the same region. This will increase fire weather concerns across this region through late afternoon. && .PRELIMINARY POINT TEMPS/POPS... TUL 68 47 59 55 / 0 10 40 90 FSM 68 45 59 52 / 0 10 20 60 MLC 67 49 58 54 / 0 30 50 80 BVO 69 44 58 53 / 0 10 30 90 FYV 65 43 55 49 / 0 10 20 80 BYV 67 45 58 47 / 0 10 20 80 MKO 69 46 58 51 / 0 10 40 90 MIO 68 44 60 50 / 0 10 20 90 F10 68 49 57 54 / 0 20 40 90 HHW 68 48 58 53 / 0 30 40 50 && .TSA Watches/Warnings/Advisories... OK...NONE. AR...NONE. && AVIATION...07
Hazardous weather outlook, Nov 14, 5:05 AM CST, 7 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 505 AM CST SAT NOV 14 2015 ARZ001-002-010-011-019-020-029-OKZ049-053>076-151115- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 505 AM CST SAT NOV 14 2015 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. FIRE WEATHER DANGER. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA. ONSET...AFTERNOON. DISCUSSION... THERE WILL BE A LIMITED FIRE WEATHER DANGER THIS AFTERNOON ACROSS PORTIONS OF NORTHEAST OKLAHOMA AS TEMPERATURES CLIMB INTO THE MID TO UPPER 60S WITH THE AID OF A SOUTHERLY WIND OF 10 TO 15 MPH. THE FIRE WEATHER CONDITIONS WILL IMPROVE THIS EVENING. THE CHANCES OF SHOWERS WILL INCREASE LATE TONIGHT WITH THE APPROACH OF AN UPPER LEVEL DISTURBANCE. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION NOT EXPECTED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SUNDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL. MONDAY...SEVERE THUNDERSTORM POTENTIAL... HIGH WIND POTENTIAL...HEAVY RAIN POTENTIAL. TUESDAY...THUNDERSTORM POTENTIAL... VERY HIGH FIRE WEATHER POTENTIAL...HIGH WIND POTENTIAL...HEAVY RAIN POTENTIAL. WEDNESDAY THROUGH FRIDAY...NO HAZARDS. EXTENDED DISCUSSION... THE CHANCES OF SHOWERS AND THUNDERSTORMS WILL CONTINUE ON SUNDAY AND RAMP UP MONDAY INTO TUESDAY AS A POTENT STORM SYSTEM MOVES OUT OF THE SOUTHWEST UNITED STATES AND ACROSS THE PLAINS. THERE WILL BE A LIMITED TO ELEVATED THREAT FOR SEVERE WEATHER MONDAY AND TUESDAY WITH THE GREATEST THREAT OCCURRING MONDAY NIGHT INTO TUESDAY MORNING. STRONG GUSTY WINDS AND LARGE HAIL WILL BE THE MAIN CONCERNS. HEAVY RAINFALL WILL ALSO BE A CONCERN WITH 2 TO 4 INCHES OF RAIN EXPECTED ACROSS THE REGION IN THE SUNDAY THROUGH TUESDAY TIME-FRAME WITH LOCALLY HIGHER AMOUNTS POSSIBLE. THIS COULD LEAD TO FLOODING OF LOW LYING AREAS. THERE MAY BE LINGERING SHOWERS ACROSS NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS ON WEDNESDAY AS THE STORM SYSTEM MOVES OF THE NORTHEAST. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
Nearby
Red Flag Warnings in Oklahoma, 2015Every red flag warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.